Alert archive / Alabama / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 288, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Jun 10, 2008, 12:22 PM CDT for Shelby County, Talladega County, Alabama. It was in force for 23 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 10, 2008, 12:22 PM CDT (17:22 UTC)
- Expired
- Jun 10, 2008, 12:45 PM CDT
- In force
- 23 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
Counties Shelby County, AL, Talladega County, AL
The radar
The Birmingham radar (KBMX), 30 km from the middle of the area, began a volume at 17:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 10, 12:25 PM CDT | HAIL 0.25 | Wilsonville, AL | |
| Jun 10, 12:35 PM CDT | TSTM WND DMG | 5 Ene Columbiana, AL | A FEW TREES WERE BLOWN DOWN NEAR LAY LAKE. |
| Jun 10, 12:35 PM CDT | HAIL 0.75 | 5 Ene Columbiana, AL | DIME TO PENNY SIZE HAIL WAS REPORTED ALONG LAY LAKE NEAR BEES WAX GROCERY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 13 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 5.4 hours before the alert went out and 30 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1748 J/kg
- Mixed-layer CIN
- -23 J/kg
- Mixed-layer LCL
- 626 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- -73 m²/s²
- 0-3 km storm-relative helicity
- 10 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.8
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS54 KBMX 101722 SVRBMX ALC117-121-101745- /O.NEW.KBMX.SV.W.0288.080610T1722Z-080610T1745Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE BIRMINGHAM AL 1222 PM CDT TUE JUN 10 2008 THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHEASTERN SHELBY COUNTY IN CENTRAL ALABAMA... THIS INCLUDES THE CITIES OF...WILSONVILLE...COLUMBIANA... SOUTHWESTERN TALLADEGA COUNTY IN EAST CENTRAL ALABAMA... THIS INCLUDES THE CITY OF CHILDERSBURG... * UNTIL 1245 PM CDT * AT 1221 PM CDT...THE NATIONAL WEATHER SERVICE INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR COLUMBIANA...AND MOVING NORTHEAST AT 12 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... WILSONVILLE AND GASTON STEAM PLANT BY 1240 PM CDT... 8 MILES SOUTHWEST OF CHILDERSBURG BY 1245 PM CDT... WINDS OF 60 TO 70 MPH WILL BREAK LARGE TREE LIMBS AND CAUSE SOME DAMAGE...ESPECIALLY TO SMALLER STRUCTURES. THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. TO REPORT SEVERE WEATHER... CALL 1-800-856-0758. LAT...LON 3337 8639 3319 8629 3309 8657 3320 8667 TIME...MOT...LOC 1722Z 239DEG 11KT 3317 8652 $$ 12/SIRMON
1 follow-up statement
000 WWUS54 KBMX 101737 SVSBMX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 1236 PM CDT TUE JUN 10 2008 ALC117-121-101745- /O.CON.KBMX.SV.W.0288.000000T0000Z-080610T1745Z/ SHELBY AL-TALLADEGA AL- 1236 PM CDT TUE JUN 10 2008 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 PM CDT FOR SOUTHWESTERN TALLADEGA AND SOUTHEASTERN SHELBY COUNTIES... AT 1234 PM CDT...THE NATIONAL WEATHER SERVICE CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR BEESWAX AT LAY LAKE...OR ABOUT NEAR WILSONVILLE...MOVING NORTHEAST AT 13 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... VARNONS...7 MILES SOUTHWEST OF CHILDERSBURG AND 9 MILES SOUTH OF HARPERSVILLE BY 1245 PM CDT... HAIL UP TO 0.25 INCHES IN DIAMETER HAS BEEN REPORTED IN WILSONVILLE WITH THIS STORM. IF YOU ARE IN THE PATH OF THE STORM...TAKE IMMEDIATE ACTION TO PROTECT LIFE AND PROPERTY. LAT...LON 3337 8639 3319 8629 3309 8657 3320 8667 TIME...MOT...LOC 1736Z 239DEG 11KT 3320 8647 $$ 12/SIRMON
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 10, 10:27 AM CDT, 1 hour 55 minutes earlier.
Area forecast discussion, Jun 10, 10:27 AM CDT, 1 hour 55 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 1027 AM CDT TUE JUN 10 2008 .UPDATE...MESOSCALE DISCUSSION. && .DISCUSSION... 10 AM SURFACE DEPICTION REVEALS A RATHER FLAT PRESSURE DISTRIBUTION ACROSS THE FORECAST AREA WITH TEMPS GENERALLY 75 TO 85 DEGREES. SURFACE FRONT LOCATED ACROSS NORTHWEST MISSISSIPPI AND INTO WESTERN TENNESSEE THIS MORNING WILL VERY SLOWLY MOVE TOWARD CENTRAL ALABAMA AND BECOME EVEN MORE DISPERSE. AN OUTFLOW BOUNDARY AND POSSIBLE WEAK MCV FROM LAST NIGHTS CONVECTION HAS PUSHED ALONG THE I-20 CORRIDOR FROM BHM TO JAN AT THIS HOUR. NUMEROUS OTHER SMALLER SCALE BOUNDARIES ARE SCATTERED THROUGHOUT THE AREA FROM YESTERDAYS STORMS. THE 12Z MODIFIED BMX SOUNDING INDICATES THE POTENTIAL OF WET MICROBURST AGAIN THIS AFTERNOON. WINDS FROM THE SURFACE INTO MID LEVELS ACTUALLY BECOME WEAKER AND ORGANIZED STORMS ARE NOT EXPECTED BUT THE SMALLER SCALE BOUNDARIES SHOULD LOCALLY ENHANCE THE STORMS. EXPECT CAPE VALUES AROUND 2500/LIS AROUND -5/WITH MAX TEMP AROUND 90 IN MOST PLACES. ALTHOUGH FREEZING LEVEL IS AROUND 14KFT...SOME HAIL POSSIBLE AS ENOUGH CAPE EXIST IN THE HAIL GROWTH ZONE. WITH PRECIP WATER VALUES AT AN INCH AND A HALF OR BETTER...LOCALLY HEAVY DOWNPOURS ARE ALSO POSSIBLE. WILL INCREASE POPS TO THE 40 TO 50 RANGE AREAWIDE THIS AFTERNOON. HWO LOOKS GOOD WITH THE ADDITIONAL MENTION OF HEAVY DOWNPOURS. WILL MONITOR DEVELOPMENT THIS AFTERNOON FOR BEST AREAS THIS EVENING. 75/LINHARES && .AVIATION...12Z TAF DISCUSSION. STILL HANGING ON TO A FEW ISOLATED STORMS THIS EVENING. ATMOSPHERE IS PRIMED FOR SCATTERED THUNDERSTORMS OVER THE NEXT 24 HOURS WITH MULTIPLE OUTFLOW BOUNDARIES AND WEAKENING UPPER LEVEL RIDGE. VARIABLE CLOUDINESS TONIGHT WITH MID AND HIGH LEVEL CLOUDS PASSING OVERHEAD. WILL INCLUDE VCTS FOR ANNISTON OVERNIGHT DUE TO SOME LATE EVENING DEVELOPMENT IN EAST CENTRAL ALABAMA. OTHER AIRPORTS WILL PROBABLY REMAIN DRY THROUGH THE REMAINDER OF THE EVENING. PATCHY BR COULD ALSO DEVELOP WITH HIGHEST PROBABILITIES AT TCL AND EET DUE TO PREVIOUS THUNDERSTORMS. FOR TOMORROW...AFTERNOON HEATING ALONG WITH LEFT OVER OUTFLOW BOUNDARIES FROM TODAYS STORMS WILL TRIGGER SCATTERED SHOWERS AND THUNDERSTORMS. A MID LEVEL COLD POCKET MOVING IN FROM THE WEST WILL ALSO AID IN THUNDERSTORM DEVELOPMENT AND FEEL AREAL COVERAGE WILL BE HIGHER THAN TODAY. WENT WITH VCTS ALL LOCATIONS BEGINNING 17Z TO 18Z. CONVECTION IS EXPECTED TO DIMINISH AFTER SUNSET...HOWEVER A FEW LINGERING THUNDERSTORMS WILL BE POSSIBLE THROUGH 06Z. 16 && .PREV DISCUSSION... /ISSUED 338 AM CDT TUE JUN 10 2008/ SHORT TERM...TODAY AND TONIGHT. PROMISING START OUT THERE FOR AREAS IN THE NORTHWEST AS SHOWERS AND EMBEDDED THUNDERSTORMS ARE ONGOING OUT AHEAD OF THE BOUNDARY MOVING THROUGH MISSISSIPPI AND WESTERN TENNESSEE. THERE ARE SIGNS THAT ALL THE RAIN ASSOCIATED WITH THE BOUNDARY WILL DISSIPATE AS IT APPROACHES...ONLY TO RE-FIRE LATER THIS MORNING ACROSS WESTERN AND CENTRAL ALABAMA. OVERALL A BETTER CHANCE AT RAINFALL FOR A GOOD PORTION OF THE AREA...AS SEVERAL FACTORS COME INTO PLAY. THE APPROACHING TROUGH AND ASSOCIATED BOUNDARY...NUMEROUS LEFTOVER BOUNDARIES FROM MONDAYS STORMS...AND WARM AND MOIST CONDITIONS IN PLACE. MAY NOT BE UNIFORM AS FAR AS RAINFALL TOTALS...BUT SOME AREAS MAY SEE A GOOD AMOUNT OF RAIN AS PWS WILL BE IN THE 1.40 TO 1.70 INCH RANGE TODAY. DO EXPECT SOME OF THESE STORMS THIS AFTERNOON TO BE STRONG...WITH A FEW ISOLATED SEVERE STORMS. THE MICROBURST POTENTIAL AT THIS TIME APPEARS MODERATE...BUT ENHANCEMENT FROM THE APPROACHING BOUNDARY WILL BENEFIT THE STORMS THAT GET GOING. TEMPERATURE WISE...WENT WITH A BLEND OF THE MODELS AND PERSISTENCE AS ALL WERE FAIRLY CLOSE. MID 80S IN THE NORTHWEST...WHERE CLOUDS WILL HOLD FIRM FOR MUCH OF THE DAY...WITH UPPER 80S AND LOW 90S ELSEWHERE. SOMEWHAT OF A BREAK FROM THE PAST SEVERAL DAYS. MOST OF THE ACTIVITY WILL DISSIPATE AFTER MIDNIGHT...WITH THE BEST CHANCES TO BE IN THE SOUTHWEST THROUGH THE EVENING. LONG TERM...WEDNESDAY THROUGH MONDAY. CHANCES OF RAIN WILL CONTINUE THRU THE WEEK WITH MAINLY AIR MASS AFTERNOON AND EVENING THUNDERSTORMS EACH DAY. ELONGATED UPPER RIDGE WILL BLANKET THE SOUTHERN STATES WEDNESDAY THROUGH FRIDAY. HOWEVER...THERE WILL BE A WEAKNESS IN THE RIDGE AXIS OVER THE CENTRAL GULF COAST STATES...WHICH WILL ALLOW FOR THE DEVELOPMENT OF DIURNAL STORMS EACH DAY. THE BEST CHANCES FOR RAIN DURING THIS PERIOD WILL BE ON SATURDAY AS AN UPPER LEVEL TROF PUSHES THROUGH THE AREA. GFS AND ECMWF MODELS ARE IN GOOD AGREEMENT IN THE TIMING OF SHORT WAVE TROF. SIGNIFICANT LOW AND MID LEVEL DRYING BEHIND TROF WILL PUSH THE DEEPER MOISTURE INTO SOUTH ALABAMA ON SUNDAY AND REMOVED RAIN FROM FORECAST FOR NORTHERN HALF OF AREA. BY MONDAY...UPPER TROF AXIS SHIFTS TO THE GULF COAST AND REMOVED RAIN FROM ALL COUNTIES. 58/ROSE && .BMX WATCHES/WARNINGS/ADVISORIES...NONE. && 75/58/16
Hazardous weather outlook, Jun 10, 6:00 AM CDT, 6 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 600 AM CDT TUE JUN 10 2008 ALZ011>015-017>050-111100- AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE- CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE- JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY- PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA- TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON- 600 AM CDT TUE JUN 10 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...TODAY AND TONIGHT. STRONG THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS A GOOD PORTION OF CENTRAL ALABAMA BETWEEN 1 AND 8 PM...ALONG AND AHEAD OF AN APPROACHING WEAK COLD FRONT. THE ACTIVITY WILL BE ENHANCED AS THE DAYTIME HEATING INTERACTS WITH NUMEROUS BOUNDARIES ACROSS THE AREA LEFT OVER FROM MONDAYS THUNDERSTORMS. STRONG WINDS AND HAIL ARE THE MAIN THREATS WITH THESE STORMS. WET MICROBURST POTENTIAL: BIRMINGHAM...MODERATE. MONTGOMERY...MODERATE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Jun 10, 9:10 AM CDT, 3 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
910 AM CDT TUE JUN 10 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0403 PM TSTM WND GST 2 SE CENTRE 34.13N 85.65W
06/09/2008 E60 MPH CHEROKEE AL EMERGENCY MNGR
WIND GUSTS ESTIMATED AT 60 MPH AFFECTED THE MOSHAT
COMMUNITY.
&&
LINHARESLocal storm report, Jun 10, 9:14 AM CDT, 3 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BIRMINGHAM AL
914 AM CDT TUE JUN 10 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0403 PM TSTM WND GST 2 SE CENTRE 34.13N 85.65W
06/09/2008 E60.00 MPH CHEROKEE AL EMERGENCY MNGR
WIND GUSTS ESTIMATED AT 60 MPH AFFECTED THE MOSHAT
COMMUNITY.
0403 PM HAIL 2 SE CENTRE 34.13N 85.65W
06/09/2008 M1.50 INCH CHEROKEE AL EMERGENCY MNGR
HAIL UP TO ONE AND ONE HALF INCHES IN DIAMETER FELL NEAR
THE MOSHAT COMMUNITY.
0406 PM TSTM WND DMG CENTRE 34.15N 85.67W
06/09/2008 CHEROKEE AL EMERGENCY MNGR
ROOF DAMAGE OCCURRED TO THE CHEROKEE PLAZA SHOPPING
CENTER AT THE INTERSECTION OF ARMORY ROAD AND CEDAR BLUFF
ROAD.
0406 PM HAIL CENTRE 34.15N 85.67W
06/09/2008 M1.75 INCH CHEROKEE AL PUBLIC
GOLFBALL SIZE HAIL FELL IN AND AROUND CENTRE.
0423 PM HAIL CENTRE 34.15N 85.67W
06/09/2008 M0.88 INCH CHEROKEE AL EMERGENCY MNGR
NICKEL SIZE HAILW AS REPORTED NEAR CENTRE.
0438 PM HAIL FRUITHURST 33.73N 85.43W
06/09/2008 M0.75 INCH CLEBURNE AL EMERGENCY MNGR
PENNY SIZE HAIL WAS OBSERVED IN FRUITHURST.
0545 PM HAIL HEFLIN 33.65N 85.59W
06/09/2008 M0.75 INCH CLEBURNE AL LAW ENFORCEMENT
PENNY SIZE HAIL FELL NEAR HEFLIN.
0726 PM TSTM WND DMG 10 NNW WETUMPKA 32.68N 86.27W
06/09/2008 ELMORE AL EMERGENCY MNGR
MULTIPLE TREES WERE BLOWN DOWN ON COUNTY ROAD 29 ABOUT 3
MILES WEST OF US HIGHWAY 231.
0805 PM TSTM WND DMG 3 WSW BANKSTON 33.65N 87.72W
06/09/2008 FAYETTE AL EMERGENCY MNGR
A COUPLE OF TREES WERE BLOWN DOWN ON COUNTY ROAD 26.
0855 PM TSTM WND DMG HARPERSVILLE 33.34N 86.43W
06/09/2008 SHELBY AL EMERGENCY MNGR
TREES WERE BLOWN DOWN IN HARPERSVILLE.
&&
LINHARESLocal storm report, Jun 10, 9:58 AM CDT, 2 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
958 AM CDT TUE JUN 10 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM TSTM WND GST DIXONS MILL 32.06N 87.79W
06/09/2008 E45 MPH MARENGO AL LAW ENFORCEMENT
A FEW DISEASED OR WEAK TREES WERE BLOWN DOWN IN THE
SOUTHERN PART OF MARENGO COUNTY. WINDS WERE ESTIMATED
AROUND 45 MPH.
&&
LINHARESLocal storm report, Jun 10, 11:24 AM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1124 AM CDT TUE JUN 10 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0735 PM TSTM WND DMG 8 SW ROCKFORD 32.81N 86.31W
06/09/2008 COOSA AL LAW ENFORCEMENT
A FEW TREES DOWN ALONG CR 31 IN THE RICHVILLE AREA.
&&
GOLDENSpecial weather statement, Jun 10, 11:53 AM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 1153 AM CDT TUE JUN 10 2008 ALZ024-025-101745- JEFFERSON-SHELBY- 1153 AM CDT TUE JUN 10 2008 ...SIGNIFICANT WEATHER ALERT FOR JEFFERSON AND SHELBY COUNTIES UNTIL 1245 PM CDT... AT 1151 AM CDT...THE NATIONAL WEATHER SERVICE IS TRACKING A STRONG THUNDERSTORM NEAR LAKE PURDY...OR 6 MILES SOUTHEAST OF MOUNTAIN BROOK...MOVING NORTHEAST AT 12 MPH. WINDS UP TO 40 MPH AND HEAVY DOWNPOURS ARE EXPECTED WITH THIS STORM. * LOCATIONS IN OR NEAR THE PATH INCLUDE... FOWLER LAKE. GREYSTONE. WESTOVER. VANDIVER. STERRETT. VINCENT. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS CONCERNING THIS WEATHER SITUATION.
The office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 9, 7:14 PM CDT | Severe Thunderstorm Warning | BMX | Coosa, Elmore | 31 min |
| Jun 9, 7:48 PM CDT | Severe Thunderstorm Warning | BMX | Coosa | 27 min |
| Jun 9, 8:17 PM CDT | Severe Thunderstorm Warning | BMX | Coosa, Shelby, Talladega | 43 min |
| Jun 9, 8:52 PM CDT | Severe Thunderstorm Warning | BMX | St. Clair, Shelby, Talladega | 38 min |
| Jun 10, 1:34 PM CDT | Severe Thunderstorm Warning | BMX | Autauga, Elmore, Montgomery | 26 min |
| Jun 10, 2:31 PM CDT | Areal Flood Advisory | BMX | Jefferson | 3 hr |
| Jun 10, 5:14 PM CDT | Areal Flood Advisory | BMX | Lowndes | 3 hr |
| Jun 10, 5:47 PM CDT | Severe Thunderstorm Warning | BMX | Autauga, Lowndes | 43 min |
| Jun 10, 6:11 PM CDT | Severe Thunderstorm Warning | BMX | Chilton | 49 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.